# SDR GTIA2025090839069

- Difficulty date: September 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 27,077 hours, 12,091 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AFTER TAKEOFF. DESCRIPTION OF FUMES/ODOR: TEMPORARY, OTHER SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FWD CABIN, FLIGHT DECK, MID CABIN, AND AFT CABIN. NO VISIBLE SMOKE/HAZE.  PERFORMED PACK BURN OUT IAW AMM 05-50-00. NO ODOR DETECTED AC OK FOR CONT SVC.
